# SDR 2009FA0000891

- Difficulty date: April 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Aircraft: N444EW
- Make and model: Cessna 421C
- Aircraft serial: 421C0696
- Engine: Cont GTSIO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653020
- Part serial: F019401
- Condition: Broken
- Location: Nr 3 Main
- Part time: 1,785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED ENGINE INTO DISASSY SHOP ON 4/30/09.  SMOH: 246.7- POSSIBLY NR 5 CYLINDER NOT TORQUED PROPERLY (MAINTENANCE AFTER O/H).  CRANKSHAFT BROKEN AT NR 3 MAIN JOURNAL.  M010 CRANK.  DAMAGE AT CRANKCASE NR 3 AND NR 4 MAIN BEARING TOWER.  FRETTING AT NR 3 TOWER ALSO.  METAL IMPREGNATION FOUND IN ALL BEARING/ GEARS/ CAMSHAFT.  (K)
